MathSciNet Relay Station
MathSciNet bibliographic data
MR1942034 47A63
Ito, Masatoshi; Yamazaki, Takeaki Relations between two inequalities $(B\sp {\frac r2}A\sp pB\sp {\frac r2})\sp {\frac r{p+r}}\geq B\sp r$ and $A\sp p\geq(A\sp {\frac p2}B\sp rA\sp {\frac p2})\sp {\frac p{p+r}}$ and their applications. Integral Equations Operator Theory 44 (2002), no. 4, 442–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement